# SDR SIMA20150415005

- Difficulty date: April 15, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 28,845 hours, 26,597 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMER LIGHT INOPERATIVE.  SEE IPC 33-50-10-40 FOR LOCATION.  REPAIRED WIRE W716-0008-20 IAW WM 20-21-00.  OPERATIONS CHECKED GOOD.
